# SDR 2007UALA00233

- Difficulty date: January 27, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 27,461 hours, 7,777 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Jumper
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL JUMPER AT SEAT 20AB HAS BROKEN CONNECTOR.  REPAIRED EEL JUMPER AT SEAT 20AB.   OPS CHECKS NORMALLY.
